# SDR DALA2024103010504

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BTW STA Y=696 AND X=45 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00432: WEB BTW STA Y=696 AND X=45 AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 FIGURE 204. PERFORM A GENERAL VISUAL INSPECTION EVERY C-CHECK PER B717-200 SRM 51-00-55-2R PROCEDURE 4, STEP 6 A, TABLE 201. SUMMARY OF NRC 00432: WEB BTW STA Y=696 AND X=45 AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 FIGURE 204 PERFORM A GENERAL VISUAL INSPECTION EVERY C CHECK PER B717-200 SRM 53-00-55-2R PROCEDURE 4 STEP 6. A. TABLE 201. (LP #0635107)
